Actiq Withdrawal Syndrome Side Effect Reports
The following Actiq Withdrawal Syndrome side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Withdrawal Syndrome, can occur, and what you can do about them.
A side effect could appear soon after you start Actiq or it might take time to develop.
|Withdrawal Syndrome, Staphylococcal Infection, Breast Disorder, Blood Pressure Increased, Pain, Bedridden, Off Label Use|
This Withdrawal Syndrome side effect was reported by a physician from US. A 67-year-old female patient (weight:NA) experienced the following symptoms/conditions: breakthrough pain. The patient was prescribed Actiq (dosage: NA), which was started on NS. Concurrently used drugs:
|Withdrawal Syndrome, Muscle Spasms, Hypopnoea|
This Withdrawal Syndrome Actiq side effect was reported by a consumer or non-health professional from US on Jul 14, 2013. A Female , 54 years of age, was treated with Actiq. The patient presented the following health conditions:
|Withdrawal Syndrome, Nausea, Vomiting, Muscle Twitching, Diarrhoea, Pain In Jaw, Jaw Fracture, Otitis Media, Sinusitis|
This is a Actiq side effect report of a 31-year-old female patient (weight:NA) from US, suffering from the following symptoms/conditions: pain, who was treated with Actiq (dosage:Bid Prn, start time: 2006), combined with: NA., and developed a serious reaction and a Withdrawal Syndrome side effect. The patient presented with:
|Withdrawal Syndrome, Pyrexia, Speech Disorder, Off Label Use|
A female patient (weight: NA) from US with the following symptoms: back disorder,neck injury started Actiq treatment (dosage: NA) on 1999. Soon after starting Actiq treatment, the consumer experienced several side effects, including:
|Withdrawal Syndrome, Incorrect Dose Administered, Off Label Use|
A patient from UNITED STATES was prescribed and started Actiq on Mar 16, 2012. Patient felt the following Actiq side effects: withdrawal syndrome, incorrect dose administered, off label use Additional patient health information: male , 59 years of age, The consumer reported the following symptoms: was diagnosed with
|Off Label Use, Withdrawal Syndrome|
This report suggests a potential Actiq Withdrawal Syndrome side effect(s) that can have serious consequences. A 49-year-old patient from NETHERLANDS (weight:NA) was diagnosed with the following health condition(s): hernia and used Actiq (dosage: 400 Mcg 1-4 Times Daily) starting Oct 01, 2009. Soon after starting Actiq the patient began experiencing various side effects, including:
|Agitation, Withdrawal Syndrome, Hyperhidrosis, Cardiac Failure Congestive, Insomnia, Off Label Use, Renal Failure, Feeling Jittery|
An adverse event was reported by a consumer or non-health professional on Apr 11, 2012 by a male taking Actiq (dosage: NA) was diagnosed with
Associated medications used:
|Economic Problem, Incorrect Dose Administered, Pain, Paraesthesia, Pruritus, Withdrawal Syndrome|
This Withdrawal Syndrome problem was reported by a physician from UNITED STATES. A 32-year-old patient (weight: NA) was diagnosed with the following medical condition(s): NA.On Aug 01, 2009 a consumer started treatment with Actiq (dosage: 1600 Mcg, Bu 200 Mcg, 3-4 Lozenges; Every 3-4 Hours, Bu). The following drugs/medications were being taken at the same time: NA. When commencing Actiq, the patient experienced the following unwanted symptoms /side effects:
This is a Actiq side effect report of a 53-year-old female patient (weight: NA) from UNITED STATES. The patient developed the following symptoms/conditions: cluster headache and was treated with Actiq (dosage: 1200 Ug Prn Buccal) starting Jan 01, 1998. Concurrently used drugs:
|Dental Caries, Nausea, Panic Attack, Sleep Disorder, Substance Abuse, Tremor, Withdrawal Syndrome|
This Withdrawal Syndrome side effect was reported by a physician from UNITED STATES on Sep 24, 2008. A female patient from UNITED STATES , 42 years of age, weighting 122.0 lb, was diagnosed with
|Delirium Tremens, Feeling Abnormal, Transient Ischaemic Attack, Withdrawal Syndrome|
This Withdrawal Syndrome side effect was reported by a consumer or non-health professional from UNITED STATES. A 53-year-old female patient (weight:NA) experienced the following symptoms/conditions: systemic lupus erythematosus. The patient was prescribed Actiq (dosage: 1600 Ug Tid Buccal), which was started on Jan 01, 2003. Concurrently used drugs:
|Blood Count Abnormal, Hypotension, Screaming, Withdrawal Syndrome|
This Withdrawal Syndrome Actiq side effect was reported by a consumer or non-health professional from UNITED STATES on Feb 14, 2008. A Female , 82 years of age, was diagnosed with
Actiq Withdrawal Syndrome Causes and Reviews
Delirium is a condition that features rapidly changing mental states. It causes confusion and changes in behavior. Besides falling in and out of consciousness, there may be problems with
- Attention and awareness
- Thinking and memory
- Muscle control
- Sleeping and waking
Causes of delirium include medications, poisoning, serious illnesses or infections, and severe pain. It can also be part of some mental illnesses or dementia.
Delirium and dementia have similar symptoms, so it can be hard to tell them apart. They can also occur together. Delirium starts suddenly and can cause hallucinations. The symptoms may get better or worse, and can last for hours or weeks. On the other hand, dementia develops slowly and does not cause hallucinations. The symptoms are stable, and may last for months or years.
Delirium tremens is a serious type of alcohol withdrawal syndrome. It usually happens to people who stop drinking after years of alcohol abuse.
People with delirium often, though not always, make a full recovery after their underlying illness is treated.
Actiq Withdrawal Syndrome Reviews
|Fri, 20 Aug 2010|
|My mom, aged 77, just completed her 3rd ipi infusion Wed 8/18. It started in her lungs. Brain metastisis with removal of one tumor June 9, 2010. 4-5 small tumors still. She's not 100% mentally alert, but she tells us the pain from the tumors on her upper thign feel like blistering sunburn. She has not been eating lately, only drinking boost. Her oncologist is treating the pain on her legs wtih lidocaine patches and that seems to help. She also has a fentanyl patch on her arm and uses Actiq 'lollipops's for pain control.|